# SDR SWAA2025091612536

- Difficulty date: September 8, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 28,690 hours, 14,440 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT HAS CRACKING<[01] REMOVED AND REPLACED RADOME PROTECTIVE BOOT IAW AMM 53-52-00;[02] VERIFIED THE FOLLOWING: REMOVED AND REPLACED RADOME PROTECTIVE BOOT IAW AMM 53-52-00
